Replies

  • Don't you use Tab Pantocid? 

  • From my experience, I learned there may be following reasons. 

    1. May be allergic to some foods: wheat, peanuts, diary products. You can find it out through allergy tests. 

    2. Garlic and onions can produce lots of gases. 

    3. Some medications can have side effects. 

    4. Check with your GI doctors. 

    5. Probiotics over the counter of the drug stores are very helpful. 

     

    Good  luck.

    • Thank you Joan Gol for sharing your experience. I will definitely try this.

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

Vatsala Srivastava replied to Chris's discussion Sudden drop in Tacro level..thoughts?
8 hours ago
Vatsala Srivastava replied to Chris's discussion Sudden drop in Tacro level..thoughts? via Latest Activity on TransplantFriends.com
8 hours ago
Chris Roman is now a member of TransplantFriends.com
15 hours ago
Chris Roman is now a member of TransplantFriends.com via Latest Activity on TransplantFriends.com
15 hours ago
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients